# SDR AALA202205310605

- Difficulty date: May 27, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N936NN
- Make and model: Boeing 737
- Aircraft serial: 31176
- Aircraft time: 25,652 hours, 10,804 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307701
- Part serial: BNG19534
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Part time: 19,833 hours, 7,917 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING PS CHECK FOUND ESCAPE SLIDE AFT 2R SERVICE DOOR BOTTLE PRESSURE INDICATOR IS NOT IN THE GREEN ZONE. REMOVED AND INSTALLED AFT R2 ESCAPE SLIDE PACK PER AMM 25-66-01-000-802 AND 25-66-01-400-801.
